# SDR SWAA2024041062212

- Difficulty date: March 12, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL FWD LOWER END CRACK<[01] ACCOMPLISHED REPAIR- REPAIRED PER [SRM 54-20-01-2R-12-A01474 (REPAIR 12 - FAN COWL DOOR SKIN REPAIR AT FWD LATCH AREA - PERMANENT)];[02] VERIFIED FINAL STEP 1
